# SDR DHL2001740C28

- Difficulty date: January 16, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W PARKING BRAKE SHUTTLE VALVE MOUNT BRACKET CRACKED AT STATION 930 AT KEEL BEAM.  REMOVED VALVE FOR S/M REPAIR BRAKE IAW B727 M/M 32-40-0 LT TO W/W.  REMOVED DAMAGED MOUNT BRACKET FOR LT MLG PARKING BRAKE SHUT OFF VALVE AND FABRICATED REPLACEMENT IAW B727 SRM 51-10-2, MAT USED 2024T3 .040 13 X 6 INCH, LOT 1012582, PO 8319615 PER B727 SRM 53-10-2 FIG 5.  INSTALLED MOUNT BRACKET FOR PARKING BRAKE SHUT OFF VALVE AT LT MLG WHEEL WELL PER B727 SRM 51-30-2.  INSTALLED BRAKE VALVE LT WHEEL WELL AS PER B727 MM 32-40-0.  OPS AND LEAK CHECKS GEAR SWING IN LT MLG GOOD AS PER B727 MM 32032-0 AND BRAKE SYSTEM PARKING.
